Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from throat pain and fever. On medication. Reports normal. What should I do?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
i am suffering first throat pain &fever admitted in hospital for three days.The given me augmantine1.2gm.&livofloxacin I.V and taken clavam625 for six days twice daily. now RTI PROBLEM taking Moxifloxacin400mg .All report are normal. what i will do Doctor
Posted Tue, 27 Nov 2012 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 2 hours later

Thank you for your query.

1. Get an throat swab sent for culture and antibiotic sensitivity.

2. Get a sputum examination done for three consecutive days.

3. Augmentin and Clavam are the same medication.

4. Moxifloxacin is a good drug but has a lot of undesirable side effects.

5. I am assuming that your Chest X-rays and other blood reports are normal and that Malaria, Dengue, H1N1 (Swine Flu) have been ruled out.

6. Is your fever still present? Have you been given any anti-allergic medication and steam inhalation? Is there any cough? if so, is it dry or productive? Do you have any breathlessness?

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor